UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-9 of 9 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
On Schatten p-norms of commutators Journal article
Linear Algebra and Its Applications, 2015,Volume: 484,Page: 409-434
Authors:  Che-Man Cheng;  Chunyu Lei
Favorite  |  View/Download:5/0  |  Submit date:2019/02/13
Commutator  Norm Inequality  Schatten P-norm  
A note on numerical range and product of matrices Journal article
Linear Algebra and Its Applications, 2013,Volume: 438,Issue: 7,Page: 3139-3143
Authors:  Che-Man Cheng;  Yuan Gao
Favorite  |  View/Download:5/0  |  Submit date:2019/02/13
Numerical Range  Spectrum  
On some norm inequalities involving the commutator and XY - YXT Journal article
Linear Algebra and Its Applications, 2013,Volume: 438,Issue: 6,Page: 2793-2807
Authors:  Che-Man Cheng;  Kin-Sio Fong;  Weng-Fai Lei
Favorite  |  View/Download:3/0  |  Submit date:2019/02/13
Norm Inequality  Commutator  
A note on the norm of the commutator and the norm of XY-YXT Journal article
Linear Algebra and Its Applications, 2011,Volume: 435,Issue: 6,Page: 1193-1201
Authors:  Kin-Sio Fong;  Io-Kei Lok;  Che-Man Cheng
Favorite  |  View/Download:2/0  |  Submit date:2019/02/13
Commutator  Ky Fan Norm  Norm Inequalities  Schatten Norm  
Another unitarily invariant norm attaining the minimum norm bound for commutators Journal article
Linear Algebra and Its Applications, 2010,Volume: 433,Issue: 11-12,Page: 1793-1797
Authors:  Kin-Sio Fong;  Che-Man Cheng;  Io-Kei Lok
Favorite  |  View/Download:5/0  |  Submit date:2019/02/13
Commutator  Norm Inequality  Unitarily Invariant Norm  
Commutators with maximal Frobenius norm Journal article
Linear Algebra and Its Applications, 2010,Volume: 432,Issue: 1,Page: 292-306
Authors:  Che-Man Cheng;  Seak-Weng Vong;  David Wenzel
Favorite  |  View/Download:9/0  |  Submit date:2018/12/24
Commutator  Frobenius Norm  
A note on spectra of optimal and superoptimal preconditioned matrices Journal article
Linear Algebra and Its Applications, 2007,Volume: 422,Issue: 2-3,Page: 482-485
Authors:  Che-Man Cheng;  Xiao-Qing Jin;  Seak-Weng Vong;  Wei Wang
Favorite  |  View/Download:10/0  |  Submit date:2018/12/24
Optimal Preconditioner  Preconditioned Matrix  Spectrum  Superoptimal Preconditioner  
Eigenvalue equalities for ordinary and Hadamard products of powers of positive semidefinite matrices Journal article
Linear Algebra and Its Applications, 2007,Volume: 422,Issue: 2-3,Page: 771-787
Authors:  Che-Man Cheng;  Ieng-Chi Law;  Sok-I Leong
Favorite  |  View/Download:3/0  |  Submit date:2019/02/13
Eigenvalue Equalities  Ordinary And Hadamard Products  Positive Semidefinite Matrices  
Some stability properties of T. Chan's preconditioner Journal article
Linear Algebra and Its Applications, 2005,Volume: 395,Issue: 1-3,Page: 361-365
Authors:  Che-Man Cheng;  Xiao-Qing Jin
Favorite  |  View/Download:6/0  |  Submit date:2019/02/11
T. Chan’s precondiT.oner  Stability